Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I took my first round of Accutane in high school. Everything cleared up extremely easy... I had no side effects. My face didn't even get dry! No dry lips! I had it easy.

But recently my acne has returned and I've started my second round of Accutane. This time I just can't shake it. I'm having terrible moods swings, fatigue, stomach aches, lip dryness, eye dryness, joint pain... Just everything. And to top it all off I'm on the end of my second month, my scars have tripled and my acne is worse.

Is there anything that my doctor can do about any of these things? Or anything that I can do?

I'm feeling quite hopeless at this point... But there's nothing else that I can do to get rid of these cysts.

Help please.

Share this post


Link to post
Share on other sites

If accutane is your only ticket to clear skin, then I would suggest you to talk to your doctor regarding reducing your dosage to minimize the chances of suffering from severe side effects.

Edited by Max-

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×